Dr Shrihari Sridharan
Associate Professor (Maths)
  +91 (0)471 - 2778126
  shrihari@iisertvm.ac.in

Selected Publications

Bharali, Gautam; Sridharan, Shrihari The dynamics of holomorphic correspondences of ?1 : invariant measures and the normality set. Complex Variables and Elliptic Equations 61 (2016), 1587–1613.

Sridharan, Shrihari Spectral triple and Sinai-Ruelle-Bowen measures. Complex Analysis and Operator Theory 8 (2014), 1513–1529.

Sridharan, Shrihari Sinai-Ruelle-Bowen measure leaks. Communications in Mathematical Analysis 13 (2012), 1–22.

Sridharan, Shrihari Non-vanishing derivatives of Lyapunov exponents and the pressure function. Dynamical Systems 21 (2006), 491–500.